# SDR DALA2025072805652

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,162 hours, 10,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DTE REQUIRED. ERA 627560-14 ISSUED FOR FUSELAGE STRINGER S-1LH / /SPLICE REPAIRS / BETWEEN FR59-64. THIS ERA IS MAJOR. CORRECTIVE ACTION: COMPLIED WITH ERA. (1101515)
